Research ArticleOpen accessA JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATEPairote Sattayatham, Paiboon PeeraparpJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 27 Mar 2013 · 6,891 accessesView PDFCite
Author
1 article in our journalsPaiboon Peeraparp
Suranaree University of Technology, ThailandArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.